# SDR QR9R20210601003

- Difficulty date: June 1, 2021
- Submitted: June 1, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- System (JASC): 5200 · Doors
- Part: Carriage
- Part number: B521M3834966
- Condition: Unreliable
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE WEAR TO THE THREE WHEELS, SLIDE, AND SUPPORT OF THE L/H UPPER CAR ASSEMBLY RESULTS IN CABIN DOOR NOT FUNCTIONING PROPERLY, COMING OFF TRACK, OR FALLING OFF AIRFRAME. THIS REPORT IS SUBMITTED TO SHOW THE SYSTEMIC FAILURE RATE AND UNRELIABILITY OF THE L/H UPPER CAR ASSEMBLY.
